Completion theorem for cohomological dimensions

Wojciech Olszewski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

19 Scopus citations

Abstract

We prove that for every separable metrizable space X with dimG X ≥ n, there exists a metrizable completion Y of X with dimG Y ≥ n provided that G is either a countable group or a torsion group, and with dimG Y ≥ n + 1 if G is an arbitrary group.

Original languageEnglish (US)
Pages (from-to)2261-2264
Number of pages4
JournalProceedings of the American Mathematical Society
Volume123
Issue number7
DOIs
StatePublished - Jul 1995

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Completion theorem for cohomological dimensions'. Together they form a unique fingerprint.

Cite this